Sh:339

Bib entry
@article{Sh:339,
 author = {Judah, Haim I. and Shelah, Saharon and Woodin, W. Hugh},
 title = {{The Borel conjecture}},
 journal = {Ann. Pure Appl. Logic},
 fjournal = {Annals of Pure and Applied Logic},
 volume = {50},
 number = {3},
 year = {1990},
 pages = {255--269},
 issn = {0168-0072},
 doi = {10.1016/0168-0072(90)90058-A},
 mrclass = {03E35 (03E15)},
 mrnumber = {1086456},
 mrreviewer = {Jakub Jasi\'nski},
 doi = {10.1016/0168-0072(90)90058-A},
 note = {NB: A correction of the third section has appeared in 8.3.B of [Bartoszy\'nski, Judah: Set theory. ISBN 1-56881-044-X]}
}